| Model Number |
TJF-150 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Olympus detected this issue during device servicing, and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the foreign material could not be identified.It is likely the result of insufficient reprocessing, however a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, the investigator indicated that foreign material in the forceps elevator wire and a stain on the light guide lens was found.There was no patient involvement.